Have you had this burning feeling on the "top of your brain"? Encephalitis?

ChookityPop

Senior Member
Messages
513
Likes
644
It feels like someone has scraped the top of your brain with a hard old dry/crisp towel on the top of your brain until it really burns. Its a terrible feeling and its also a warm feeling in that area. I think my vison began to get blurry as well.

Could this be due to encephalitis either infectious or autoimmune? Any other suggestions?

It was the first symptom I had when I relapsed in 2019. Talked to my then GF which is a pharmacist and we came to the conclusion that I should try prednisolone. Asked the doctor and got it. It helped relieving this feeling, but I became a little restless/anxious from the medication. So, I was running around town in stores etc. Got a little anxious of the prednisolone so I felt like moving. Did this until it said BAM and I got dysautonomia - suddenly had problems with blood clotting, pressure in the legs and thighs and lots of pain.


Anyone had this symptom?
 
Last edited:

Consul

Senior Member
Messages
227
Likes
722
Not sure if its the same but when i have PEM it feels like chronic overexcitement in my head, and i also get blurry eyes (among other things).
 

lenora

Senior Member
Messages
3,439
Likes
5,896
I've had one attack of autoimmune encephalitis and my major symptom was slowly losing the vision in my l. eye first. Then I awakened one morning and it had moved to my r. eye.

I had been walking in the house b/c of the heat....and was walking fine one day, awakened the next and my l. leg wouldn't move. No headache to speak of, but I did end up with one after the fact. As a matter of fact it shows up daily and my neurologist thinks it may be a migraine. I'm not so sure...think it's more allergy related than anything, but does become rather painful in the evening especially.

So apart from the eye problem, the major symptom was my leg. I tested positive twice with the Mayo Panel and also had a spinal tap which tested positive. I later had another one (following few weeks) but the reason was unrelated to the autoimmune encephalitis.

Maybe you never should have been on the prednisone. It is known for making you feel a little "wild" shall we say? Ask those around you how your thinking skills have been? Feel better. Yours, Lenora.